Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finitely generated right ideals of transformation near-rings
HTML articles powered by AMS MathViewer

by S. D. Scott PDF
Proc. Amer. Math. Soc. 78 (1980), 475-476 Request permission

Abstract:

If V is an additive group, ${M_0}(V)$ the near-ring of zero-fixing maps of V into V, then the finitely generated right ideals of ${M_0}(V)$ are easily characterised. These are just the annihilators of subsets of V. Moreover, finitely generated right ideals of ${M_0}(V)$ are generated by a single element.
References
  • Marjory J. Johnson, Maximal right ideals of transformation near-rings. part 4, J. Austral. Math. Soc. 19 (1975), no. part 4, 410–412. MR 0371966
  • Günter Pilz, Near-rings, North-Holland Mathematics Studies, No. 23, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. The theory and its applications. MR 0469981
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76
  • Retrieve articles in all journals with MSC: 16A76
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 475-476
  • MSC: Primary 16A76
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556615-0
  • MathSciNet review: 556615